# SDR COM11925

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAP CONTROL FAULT WARNING.  RE-RACKED FLAP CONTROL UNIT.  COULD NOT DUPLICATE PROBLEM.
